# SDR COMA0860089

- Difficulty date: January 19, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N629BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7251
- Aircraft time: 20,673 hours, 17,729 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL2817
- Condition: Faulty
- Location: Spoiler System
- Part time: 20,155 hours, 17,441 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5661 - ON TAKEOFF ROLL RECEIVED TAKEOFF CONFIG SPOILER WARNING.  ABORTED TAKEOFF.  REMOVED AND REPLACED LEFT FLIGHT SPOILER O/B PCU.
